# SDR SWAA2024041669814

- Difficulty date: April 3, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 57,183 hours, 31,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXIT DOOR EMERGENCY EXIT SIGNS. INOPERATIVE.<[01] RESECURED LOOSE CONNECTOR OF THE OVERWING EXIT DOOR EMERGENCY SIGN PER REF. AMM 33-51-04-960-801.PERFORMED EMERGENCY LIGHT OPERATIONAL TEST PER REF. AMM 33-51-00-710-801. TEST PASSED;[02] VERIFIED AND INSPECTED STEP#1.
